# SDR 2008UALA01280

- Difficulty date: March 8, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MAIN FLAP UPPER SURFACE CONTACTING NR 5 SPOILER, PREVIOUS REPAIR GOUGED.  ACCOMPLISHED MAJOR REPAIR
